Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Yellowish vaginal discharge with odour - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1721 Questions

User :   Hi.
User :   O
Doctor :   hi
Doctor :how can i help you
User :   I am a 14 year old girl, everyday I have yellow discharge with an odor, how can I get rid of it?
Doctor :was it a bad odor
User :   yes.
Doctor :ok
Doctor :   when did you have your first menstrual period
User :   Last year in Janurary
Doctor :ok
Doctor :   Are you sexually active ?
User :   no.
Doctor :ok
Doctor :   it might be because of infection
Doctor :   you should have a physical examination by a physician
User :   I actually went to the doctor for it about 2 months ago, and the doctor took a sample of my discharge and she never got back to me, so I assumed that it wasn't anything wrong.
User :   Is there anything I can do about it at home?
Doctor :   you cna do nothing apart from maintaining proper hygeine
Doctor :   you should get treated for that
Doctor :   otherwise it may lead to complication s
User :   yes, I know! I shower daily... This has been going on for about a year now-- but like I said I went to the doctor before.
User :   for it
Doctor :   it is better to see a gynecologist again rather than ignoring it

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor